| Texto completo | |
| Autor(es): |
Gorodski, Claudio
;
Guimaraes, Felippe
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Annali di Matematica Pura ed Applicata; v. 202, n. 6, p. 23-pg., 2023-05-18. |
| Resumo | |
We consider Riemannian n-manifolds M with nontrivial kappa-nullity "distribution" of the curvature tensor R, namely, the variable rank distribution of tangent subspaces to M where R coincides with the curvature tensor of a space of constant curvature kappa (kappa is an element of R) is nontrivial. We obtain classification theorems under diferent additional assumptions, in terms of low nullity/conullity, controlled scalar curvature or existence of quotients of finite volume. We prove new results, but also revisit previous ones. (AU) | |
| Processo FAPESP: | 16/23746-6 - Técnicas algébricas, topológicas e analíticas em geometria diferencial e análise geométrica |
| Beneficiário: | Paolo Piccione |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 19/19494-0 - Imersões virtuais, imersões isométrica de variedades produto e rigidez genuína conforme |
| Beneficiário: | Felippe Soares Guimarães |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |